# SDR HAIHEEA9359

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515150
- Condition: Unbonded
- Location: M/R Tip Cap
- Part time: 2,424 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS THE TIP CAP UNBONDED. SENT
